# SDR CALA2021042600534

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 69,107 hours, 24,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 RBL 15.04 IS CRACKED REMOVED AND REPLACED SHEAR FITTING IAW B737-700 SRM 51/40/02 AND DWG 111A2000. REV ORIGINAL. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U354651, 4/24/21 INSPECTION COMPLETE
